Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stuffy nose, has burning on the roof of mouth after using OTC nasal spray. Suggestions?

My daughter (17 years old) had a very stuffy nose and we had some over the counter nose spray. I gave it to her and now she is complaining that the roof of her mouth feels like it is burning. She tried using mouthwash , brushing her teeth and roof of her mouth, sucking on ice. Nothing is helping. Do you have a suggestion?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  847
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Thanks for writing to hcm forum,
Let me warn you not to take such sprays/medicines without medical supervision.
The burning on roof of mouth may be due to-Overdose of nasal spray applied.
Rinse your mouth thoroughly using warm saline or betadine.
Apply mucopain gel on the effected site.
Gargle using chlorhexidine mouthrinse.
Apply ice packs frequently.
Take care.
Answered: Fri, 17 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor